# SDR AALA2020031279008

- Difficulty date: March 6, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 57,601 hours, 23,981 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 10194392001
- Part serial: 00045466
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PRESSURIZATION CONTROL PANEL FLT ALT IS STUCK AT 21,000.  WILL NOT ADJUST. REPLACED CABIN PRESSURE CONTROLLER #1 (AALA202003079006) AND #2 (AALA202003079007 )PER AMM 21-31-00. ALSO REPLACED CABIN PRESSURE CONTROL MODULE IN OVERHEAD PANEL (AALA202003079008) PER AMM 21-31-00.
